# SDR SWIA971850

- Difficulty date: June 28, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 10,550 hours, 14,779 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLOOR EMERGENCY LIGHTING HAS ONE LIGHT OUT.  RE-INSTALLED LEFT HAND FLOOR EMERGENCY LIGHTING BULB IAW MM 3351001, OPS CHECK GOOD.
